# SDR 2007UALA02024

- Difficulty date: June 14, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 49,608 hours, 18,132 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  RIGHT GENERATOR TRIPPED IN DESCENT WHEN GEN DRIVE LIGHT FLASHED.   [08-07-07]    ACCOMPLISHED RECHECK FOUND RT IDG TOOK 90 PUMPS OR 4 PINTS TO FULL, AND FOUND OIL LEAK SIX DROPS PER MIN FROM FUEL OIL COOLER BY PASS VALVE DRAIN LINE.  REPLACED FUEL OIL HEAT EXCHANGER BY-PASS VALVE AND IDG.
